Геодезические субримановой метрики на группе полуаффинных преобразований евклидовой плоскости

Translated title of the contribution: The geodesics of a sub-Riemannian metric on the group of semiaffine transformations of the Euclidean plane

Research output: Contribution to journalArticlepeer-review

Abstract

We obtain the parametrized representations of the geodesics of a left-invariant sub-Riemannian metric on the group of semiaffine transformations of the Euclidean plane. These transformations act as orientation-preserving affine mappings along one axis and as translations along the other
Translated title of the contributionThe geodesics of a sub-Riemannian metric on the group of semiaffine transformations of the Euclidean plane
Original languageRussian
Pages (from-to)214-228
Number of pages15
JournalСибирский математический журнал
Volume60
Issue number1
DOIs
Publication statusPublished - 2019

State classification of scientific and technological information

  • 27 MATHEMATICS

Fingerprint Dive into the research topics of 'The geodesics of a sub-Riemannian metric on the group of semiaffine transformations of the Euclidean plane'. Together they form a unique fingerprint.

Cite this